Please use this identifier to cite or link to this item:
Title: Асимптотики и невязка уравнения Фишера-Колмогорова-Петровского-Пискунова с аномальной диффузией
Authors: Прозоров, Александр Андреевич
metadata.dc.contributor.advisor: Трифонов, Андрей Юрьевич
Левченко, Евгений Анатольевич
Keywords: асимптотики; невязка; уравнение Фишера-Колмогорова-Петровского-Пискунова; аномальная диффузия
Issue Date: 2015
Citation: Прозоров А. А. Асимптотики и невязка уравнения Фишера-Колмогорова-Петровского-Пискунова с аномальной диффузией / А. А. Прозоров ; науч. рук. А. Ю. Трифонов, Е. А. Левченко // Перспективы развития фундаментальных наук : сборник научных трудов XII Международной конференция студентов и молодых ученых, г. Томск, 21-24 апреля 2015 г. — Томск : Изд-во ТПУ, 2015. — [С. 704-706].
Abstract: Asymptotic solutions to the nonlocal one-dimensional Fisher-Kolmogorov-Petrovskii-Piskunov equation with fractional derivatives in the diffusion operator are constructed. Fractional derivative is determined in accordance with the Weil, Grunwald-Letnikov and Liouville approaches. Asymptotic solutions in a class of functions that are perturbations of a quasi-steady-state exact solution are found. The asymptotics constructed tend to this quasi-steady-state solution at large times. It is shown that the fractional derivatives lead to drift of the mass center of the system and break the symmetry of the initial distribution.
Appears in Collections:Материалы конференций

Files in This Item:
File SizeFormat 
conference_tpu-2015-C21-221.pdf441,84 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.